# SDR T17A201602238011

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N895TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258416
- Aircraft time: 11,876 hours, 7,932 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AT APPROXIMATELY 6,000 FT MSL, THE CREW NOTICED A PRONOUNCED, ABNORMAL HIGH FREQUENCY VIBRATION PRESENT IN THE ACFT. THEY LEVELED OFF AT 7,000 FT MSL AS INSTRUCTED BY ATC AND ENGAGED THE ACFT’S AUTOPILOT AND BEGAN TO INVESTIGATE IN AN ATTEMPT TO ASCERTAIN THE SOURCE OF THE VIBRATION. THE VIBRATION WAS PRESENT IN THE CONTROL COLUMN, THE SEATS, THE FLOOR, AND EVERY PLACE THEY COULD FEEL ON THE ACFT’S STRUCTURE. CHANGES IN SPEED BETWEEN APPROXIMATELY 200 KIAS AND 250 KIAS PRODUCED NO CHANGE IN THE VIBRATION.  FURTHER TESTS PERFORMED BY DECREASING ENGINE POWER TO IDLE AND INCREASING POWER UP TO THE CLIMB SETTING, SWAPPING BETWEEN AUTOPILOT 1 AND 2, AND TURNING OFF THE ENGINE SYNC, NONE OF WHICH RESULTED IN ANY CHANGE IN THE ABNORMAL VIBRATION.  ALL ENGINE INDICATIONS WERE IN THE NORMAL OPERATING RANGES.  ATC ISSUED INSTRUCTIONS TO CLIMB TO AND MAINTAIN 16,000 FT MSL.  CREW SET THE AUTOPILOT TO VERTICAL SPEED AND BEGAN CLIMBING. AS THEY PASSED APPROXIMATELY 11,000 FT MSL, AND AT 250 KIAS, THE VIBRATION SUDDENLY BECAME MORE PRONOUNCED. THEY LEVELED AT 16,000 FT MSL AND AGAIN ATTEMPTED TO CHANGE THE VIBRATION BY CHANGING POWER SETTINGS AND SPEEDS, TO NO AVAIL.  AT THAT POINT THE CREW ELECTED TO DISCONTINUE THE FLIGHT. THEY DECLARED AN EMERGENCY AND DIVERTED FOR LANDING. APPROACH AND LANDING WERE NORMAL. MAINTENANCE HAS BEEN UNABLE TO DETERMINE CAUSE OF VIBRATION OF FIND ANY DEFECTS.
